Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Jane on July 7, 1999, at 7:37:38

In reply to WellbutrinSR TOGETHER w/ other ANTI-ANXIETY DRUGS?, posted by Monte on July 1, 1999, at 1:40:24

> I'm a sedentary executive male, 43, 5-11, 300 lbs., in good health but,
> too, a compulsive smoker. While my career is successful, my long-suffering
> significant other is asthmatic and our relationship is severely
> strained chiefly over my smoking addiction. (We spend more time apart than
> together but, thank goodness, we share custody of the dog!) Initially,
> I chose WellbutrinSR150 (instead of Zyban alone) for the theraputic
> benefits of both (thinking there would be better results for both my
> smoking and minor depression). I was frightened by the seizure
> aspect, but, in time (starting with two daily and later raising to three)
> discovered that after nine weeks of faithful use, the urge to smoke
> was entirely gone (and, if a cigarette was just too tempting in social
> situations, lighting-up had no pleasure in that the rush of niccotine
> was absent). Unfortunately, after not smoking for a few weeks, I, like
> a fool, quit taking the product and, inevitably, would shortly
> thereafter resume smoking. Then, after going back to square one,
> the regimen was resumed. I am now in my third attempt to quit
> forever, but am hopeful that taking another medication along with
> the Wellbutrin would allow me to more effectively deal with my
> depression. While my family physician has not been forthcoming with
> a recommendation, he is supportive of me in this quest and has said
> that he would be interested in what data I might glean from my
> numerous internet contacts. So, fellow lurkers, will someone please
> comment specifically as regards taking Wellbutrin along with another
> anti-anxiety drug? Many thanks for your good counsel.
> Faithfully, /Monte

Monte, I am a healthy 40 year old non-smoker who started taking wellbutrin sr 300mg/day for depressions. This was after a long and unsuccessful use of other anti-depressants. Wellbutrin has pulled me out of depression but has added some side effects that I'm not sure I can live with. I have insomnia, jitters and "busy head." My doctor gave me ativan (anti-anxiety) 1 mg at night which usually helps me sleep. However, it is not recommended for long term use. Ativan also has a side effect for me, i. e., lack of sexual response, non orgasmic many times. My libido has returned but my response is hindered by ativan. This, of course, causes problems in a marriage and is also a source of add'l anxiety for me. I'll be going back to my doctor soon and see what other options there are. thanks




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:8090